| Model Number |
4FC12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
06/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryo ablation procedure, after the sheath was entered into the patient, a piece of tissue was seen on the cardiac ultrasound floating in the left atrium.Another catheter was used to suction and remove the floating tissue.The case was aborted while the patient was under general anesthesia.No further patient complications have been reported as a result of this event.